Alert archive / Mississippi / Wind Advisories in 2006

Wind Advisory 1, NWS Jackson, MS

January 7, 2006East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; 9 counties in Mississippi; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this wind advisory at Jan 7, 2006, 3:24 PM CST for East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; 9 counties in Mississippi; Ashley County, Chicot County, Arkansas. It took effect at Jan 8, 2006, 9:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2006, 3:24 PM CST (21:24 UTC)
In effect from
Jan 8, 2006, 9:00 AM CST
Expired
Jan 8, 2006, 5:00 PM CST
In force
8 hr
Issued by
NWS Jackson, MS

Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Carroll County, MS, Grenada County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 133 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2006-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2006-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KJAN 072124
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
324 PM CST SAT JAN 7 2006

ARZ074-075-LAZ007>009-MSZ018-019-025>027-034-035-040-041-080530-
/O.NEW.KJAN.WI.Y.0001.060108T1500Z-060108T2300Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-ISSAQUENA-
SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA...
RULEVILLE...GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...
CARROLLTON...GREENVILLE...BELZONI...ISOLA...MAYERSVILLE...
ROLLING FORK...ANGUILLA
324 PM CST SAT JAN 7 2006

...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM CST SUNDAY. 

A STRONG PRESSURE GRADIENT WILL DEVELOP ON SUNDAY AND WINDY CONDITIONS
WILL RESULT DURING THE DAY. EXPECT WINDS TO INCREASE AND BECOME GUSTY
BETWEEN 9 AND 10 AM. SUSTAINED WINDS WILL AVERAGE AROUND 25 MPH WITH
GUSTS AS HIGH AS 35 MPH. WINDS WILL SUBSIDE BY 5 PM.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

LAZ015-016-023>026-MSZ028>033-036>039-042>051-053>056-059>063-
080530-
/O.NEW.KJAN.LW.Y.0002.060108T1500Z-060108T2300Z/
RICHLAND-MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-
NOXUBEE-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-
NEWTON-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-LINCOLN-
LAWRENCE-
INCLUDING THE CITIES OF...RAYVILLE...DELHI...TALLULAH...
WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH...
WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...WINONA...
EUPORA...MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...
WEIR...STARKVILLE...DURANT...TCHULA...LEXINGTON...PICKENS...
GOODMAN...KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE...
YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE...
PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG...
JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON...
UNION...DECATUR...CONEHATTA...PORT GIBSON...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE...
RALEIGH...FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE...
BROOKHAVEN...MONTICELLO...NEW HEBRON
324 PM CST SAT JAN 7 2006

...LAKE WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM CST SUNDAY. 

A STRONG PRESSURE GRADIENT WILL DEVELOP ON SUNDAY AND WINDY CONDITIONS
WILL RESULT DURING THE DAY. EXPECT WINDS TO INCREASE AND BECOME GUSTY
BETWEEN 9 AND 10 AM. SUSTAINED WINDS WILL AVERAGE AROUND 20 MPH WITH
GUSTS BETWEEN 25 AND 30 MPH. WINDS WILL SUBSIDE BY 5 PM.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$

CME
3 follow-up statements
000 
WWUS74 KJAN 080444
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
1044 PM CST SAT JAN 7 2006

ARZ074-075-LAZ007>009-MSZ018-019-025>027-034-035-040-041-081245-
/O.CON.KJAN.WI.Y.0001.060108T1500Z-060108T2300Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-ISSAQUENA-
SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA...
RULEVILLE...GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...
CARROLLTON...GREENVILLE...BELZONI...ISOLA...MAYERSVILLE...
ROLLING FORK...ANGUILLA
1044 PM CST SAT JAN 7 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM CST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM CST SUNDAY. 

A STRONG PRESSURE GRADIENT WILL DEVELOP ON SUNDAY AND WINDY
CONDITIONS WILL RESULT DURING THE DAY. SUSTAINED WINDS WILL AVERAGE
AROUND 25 MPH DURING THE AFTERNOON WITH GUSTS AS HIGH AS 35 MPH.
WINDS WILL SUBSIDE BY 5 PM.

A WIND ADVISORY MEANS THAT WINDS OF 25 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

LAZ015-016-023>026-MSZ028>033-036>039-042>051-053>056-059>063-
081245-
/O.CON.KJAN.LW.Y.0002.060108T1500Z-060108T2300Z/
RICHLAND-MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-
NOXUBEE-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-
NEWTON-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-LINCOLN-
LAWRENCE-
INCLUDING THE CITIES OF...RAYVILLE...DELHI...TALLULAH...
WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH...
WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...WINONA...
EUPORA...MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...
WEIR...STARKVILLE...DURANT...TCHULA...LEXINGTON...PICKENS...
GOODMAN...KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE...
YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE...
PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG...
JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON...
UNION...DECATUR...CONEHATTA...PORT GIBSON...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE...
RALEIGH...FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE...
BROOKHAVEN...MONTICELLO...NEW HEBRON
1044 PM CST SAT JAN 7 2006

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM CST
SUNDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM CST
SUNDAY. 

A STRONG PRESSURE GRADIENT WILL DEVELOP ON SUNDAY AND WINDY
CONDITIONS WILL RESULT DURING THE DAY. SUSTAINED WINDS WILL AVERAGE
AROUND 20 MPH WITH GUSTS BETWEEN 25 AND 30 MPH. WINDS WILL SUBSIDE BY
5 PM.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$
000
WWUS74 KJAN 081049
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
449 AM CST SUN JAN 8 2006

MSZ052-057-081900-
/O.EXA.KJAN.LW.Y.0002.060108T1500Z-060108T2300Z/
LAUDERDALE-JASPER-
INCLUDING THE CITIES OF...MERIDIAN...BAY SPRINGS...HEIDELBERG
449 AM CST SUN JAN 8 2006

...LAKE WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON. 

A STRONG PRESSURE GRADIENT WILL DEVELOP TODAY RESULTING IN BREEZY
CONDITIONS. SOUTHERLY WINDS WILL INCREASE BY LATE MORNING...WITH SUSTAINED
WINDS NEAR 20 MPH AND GUSTS NEAR 30 MPH EXPECTED BY THE AFTERNOON.
WINDS WILL BEGIN TO DIMINISH BY EARLY EVENING AS THE PRESSURE
GRADIENT WEAKENS OVER THE REGION.

A LAKE WIND ADVISORY MEANS SUSTAINED WINDS OF 20 MPH WITH HIGHER
GUSTS CAN BE EXPECTED. WATER ENTHUSIASTS SHOULD USE CAUTION WHEN
VENTURING OUT TO AREA LAKES...WATERS WILL BE ROUGH AND CHOPPY.



$$

ARZ074-075-LAZ007>009-MSZ018-019-025>027-034-035-040-041-081900-
/O.CON.KJAN.WI.Y.0001.060108T1500Z-060108T2300Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-ISSAQUENA-
SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA...
RULEVILLE...GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...
CARROLLTON...GREENVILLE...BELZONI...ISOLA...MAYERSVILLE...
ROLLING FORK...ANGUILLA
449 AM CST SUN JAN 8 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
CST THIS AFTERNOON...

A STRONG PRESSURE GRADIENT WILL DEVELOP TODAY RESULTING IN WINDY
CONDITIONS. STRONG SOUTHERLY WINDS WILL DEVELOP BY LATE MORNING...WITH
SUSTAINED WINDS NEAR 25 MPH AND GUSTS NEAR 35 MPH EXPECTED BY THE
AFTERNOON. WINDS WILL BEGIN TO DIMINISH BY EARLY EVENING AS THE PRESSURE
GRADIENT WEAKENS OVER THE REGION.


A WIND ADVISORY MEANS WINDS OF 25 MPH ARE EXPECTED WITH HIGHER GUSTS.
LOOSE OBJECTS SHOULD BE SECURED. PERSONS DRIVING HIGH PROFILE
VEHICLES SHOULD ALSO USE CAUTION...ESPECIALLY WHEN DRIVING ON EAST TO
WEST ORIENTED HIGHWAYS. WATER ENTHUSIASTS SHOULD AVOID AREA
LAKES...WATERS WILL BE VERY ROUGH AND CHOPPY THIS AFTERNOON.
 
$$

LAZ015-016-023>026-MSZ028>033-036>039-042>051-053>056-059>063-
081845-
/O.CON.KJAN.LW.Y.0002.060108T1500Z-060108T2300Z/
RICHLAND-MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-
NOXUBEE-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-
NEWTON-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-LINCOLN-
LAWRENCE-
INCLUDING THE CITIES OF...RAYVILLE...DELHI...TALLULAH...
WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH...
WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...WINONA...
EUPORA...MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...
WEIR...STARKVILLE...DURANT...TCHULA...LEXINGTON...PICKENS...
GOODMAN...KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE...
YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE...
PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG...
JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON...
UNION...DECATUR...CONEHATTA...PORT GIBSON...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE...
RALEIGH...FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE...
BROOKHAVEN...MONTICELLO...NEW HEBRON
449 AM CST SUN JAN 8 2006

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
5 PM CST THIS AFTERNOON...

A STRONG PRESSURE GRADIENT WILL DEVELOP TODAY RESULTING IN BREEZY
CONDITIONS. SOUTHERLY WINDS WILL INCREASE BY LATE MORNING...WITH SUSTAINED
WINDS NEAR 20 MPH AND GUSTS NEAR 30 MPH EXPECTED BY THE AFTERNOON.
WINDS WILL BEGIN TO DIMINISH BY EARLY EVENING AS THE PRESSURE
GRADIENT WEAKENS OVER THE REGION.


A LAKE WIND ADVISORY MEANS SUSTAINED WINDS OF 20 MPH WITH HIGHER
GUSTS CAN BE EXPECTED. WATER ENTHUSIASTS SHOULD USE CAUTION WHEN
VENTURING OUT TO AREA LAKES...WATERS WILL BE ROUGH AND CHOPPY.

$$
000
WWUS74 KJAN 081749
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
1149 AM CST SUN JAN 8 2006

ARZ074-075-LAZ007>009-MSZ018-019-025>027-034-035-040-041-082300-
/O.CON.KJAN.WI.Y.0001.000000T0000Z-060108T2300Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-ISSAQUENA-
SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA...
RULEVILLE...GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...
CARROLLTON...GREENVILLE...BELZONI...ISOLA...MAYERSVILLE...
ROLLING FORK...ANGUILLA
1149 AM CST SUN JAN 8 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

THE STRONG PRESSURE GRADIENT OVER THE REGION HAS RESULTED IN WINDY
CONDITIONS TODAY. SUSTAINED WINDS WILL CONTINUE AROUND 30 MPH WITH
GUSTS BETWEEN 35 OR 40 MPH. WINDS WILL BEGIN TO LESSEN AROUND 4 PM
WITH CONDITIONS FALLING BELOW ADVISORY CRITERIA BY 5 PM.

A WIND ADVISORY MEANS WINDS OF AT LEAST 25 MPH ARE EXPECTED WITH
HIGHER GUSTS. LOOSE OBJECTS SHOULD BE SECURED. PERSONS DRIVING HIGH
PROFILE VEHICLES SHOULD ALSO USE CAUTION...ESPECIALLY WHEN DRIVING ON
EAST TO WEST ORIENTED HIGHWAYS. WATER ENTHUSIASTS SHOULD AVOID AREA
LAKES...WATERS WILL BE VERY ROUGH AND CHOPPY THIS AFTERNOON.

$$

LAZ015-016-023>026-MSZ028>033-036>039-042>057-059>063-082300-
/O.CON.KJAN.LW.Y.0002.000000T0000Z-060108T2300Z/
RICHLAND-MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-
NOXUBEE-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-
NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-JEFFERSON-
ADAMS-LINCOLN-LAWRENCE-
INCLUDING THE CITIES OF...RAYVILLE...DELHI...TALLULAH...
WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH...
WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...WINONA...
EUPORA...MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...
WEIR...STARKVILLE...DURANT...TCHULA...LEXINGTON...PICKENS...
GOODMAN...KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE...
YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE...
PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG...
JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON...
UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON...
CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL...
TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...FAYETTE...
NATCHEZ...BUDE...ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...
NEW HEBRON
1149 AM CST SUN JAN 8 2006

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

THE STRONG PRESSURE GRADIENT OVER THE REGION HAS RESULTED IN BREEZY
TO WINDY CONDITIONS TODAY. SUSTAINED WINDS WILL CONTINUE TO RANGE
BETWEEN 20 AND 25 MPH WITH GUSTS BETWEEN 25 OR 30 MPH. WINDS WILL
BEGIN TO LESSEN AROUND 4 PM WITH CONDITIONS FALLING BELOW ADVISORY
CRITERIA BY 5 PM.

A LAKE WIND ADVISORY MEANS SUSTAINED WINDS OF 20 MPH WITH HIGHER
GUSTS CAN BE EXPECTED. WATER ENTHUSIASTS SHOULD USE CAUTION WHEN
VENTURING OUT TO AREA LAKES...WATERS WILL BE ROUGH AND CHOPPY.

$$

CME

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Jan 7, 2:25 PM CST, 59 minutes earlier.

Area forecast discussion, Jan 7, 2:25 PM CST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
225 PM CST SAT JAN 7 2006

.DISCUSSION...PLENTY TO TALK ABOUT IN THE FORECAST TODAY. BIG FOCUS
WILL BE THE WINDS/FIRE WX CONCERNS ON SUN AS WELL AS WARM TEMPS. WE
THEN SHIFT TO THE APPROACH OF A FRONT/UPPER LOW ON MON/TUE AND ITS
IMPACT ON PRECIP CHANCES.

CURRENTLY AND INTO TONIGHT...UPPER RIDGE AXIS IS SHIFTING OUR WAY
WITH A VERY THIN VAIL OF CIRRUS SPILLING OVER TOP THE UPPER RIDGE.
THIS CIRRUS WILL STEADILY EVAPORATE ON ITS SOUTHWARD JOURNEY AND
GIVE WAY TO CLEAR SKIES OVER THE REGION. AS THE UPPER RIDGE AXIS
SHIFTS EAST...THE CORE OF THE SFC HIGH WHICH BROUGHT THE COLD TEMPS
WILL ALSO SHIFT EAST. THIS WILL RESULT IN A SOUTHERLY RETURN FLOW TO
BE MAINTAINED OVER NIGHT. THIS WILL HAVE A IMPACT ON HOW COLD WE CAN
GET TONIGHT...BUT I FEEL WITH LIGHT WINDS AND THE LINGERING DRY
AIRMASS...TEMPS WILL FALL QUICKLY DURING THE EVENING AND OVERNIGHT
LOWS WILL BE MET BETWEEN 10 PM AND 3 AM. THIS IS SHOWN IN THE GRIDS.

OVERNIGHT...A POTENT SFC LOW WILL GET ITS ACT TOGETHER ACROSS THE
MID-WEST AND IT WILL BE THE AREA BETWEEN THIS FEATURE AND THE
EXITING SFC HIGH WHERE THE PRESSURE GRADIENT WILL BE QUITE STRONG ON
SUN. ALL OF THIS WILL PROMOTE STRONG SW WINDS JUST OFF THE SFC
WITHIN A STRONG CAPPING INVERSION. LOW LEVEL THERMAL VALUES WILL
INCREASE AND SETTLE BETWEEN 11-13C AT 925MB. THIS HAS BEEN A
CONSISTENT FORECAST PARAMETER BY THE MODELS OF LATE AND THESE SUCH
VALUES SUPPORT HIGH TEMPS APPROACHING 70 PER CLIMO DATA. AS
HOPED...LATEST GUIDANCE HAS COME DOWN FROM PREV WARM READINGS A BIT
AND IS NOW MORE INTO THE LOWER 70S. I LIKE THIS RESULT AND HAVE
FOLLOWED GUIDANCE CLOSELY. ALONG WITH THE WARM TEMPS...THERE WILL BE
STOUT WINDS AS MIXING OCCURS. MIXING SHOULD ONLY REACH
925-900MB...BUT THIS WILL SUPPORT MEAN 1000-950MB WINDS AT 35KTS IN
MY NW...25-30KTS ALONG THE NATCHEZ TRACE AND 20-25KTS ACROSS THE SE.
WHAT DOES ALL THIS MEAN? THE DELTA WILL HAVE SUSTAINED WINDS AROUND
25MPH WITH GUSTS TO 35MPH. DUE TO THIS...I WILL ISSUE A WIND ADV.
ALONG THE TRACE(CENTRAL AREAS) WE WILL SEE SUSTAINED WINDS AROUND
20MPH WITH GUSTS 25-30MPH. THIS WILL RESULT IN A LAKE WIND ADV. THE
SE WILL SEE SUSTAINED WINDS AROUND 15 MPH WITH GUSTS 20-25 MPH.
THESE SW WINDS WILL ALLOW MOISTURE TO INCREASE FROM THE SOUTH...BUT
DEWPTS ARE NOT REAL HIGH ACROSS THE NORTHERN GULF AND WE SHOULD ONLY
MUSTER DEWPTS IN THE 40S DURING THE DAY. THIS WILL CAUSE RH VALUES
TO RANGE 35-45% DURING THE DAY. THIS MOISTURE RETURN WILL NOT BE
SUFFICIENT ENOUGH TO PRODUCE MUCH IN THE WAY OF CLOUDS AND IM NOT
EXPECTING MUCH IF ANY CU. MORE ON WHAT THESE WINDS WILL MEAN AND
IMPACTS ON FIRE WX IN THE FIRE WX DISCUSSION (SEE BELOW).

WINDS WILL SUBSIDE SUN NIGHT AS MOISTURE STEADILY INCREASES. AFTER
MIDNIGHT...CONDITIONS BECOME MORE FAVORABLE FOR LOW STRATUS AND ADV
FOG TO MOVE UP FROM S LA. WILL HIT THIS IN THE FORECAST. THE RATHER
MILD MORNING WILL GIVE WAY TO ANOTHER WARM DAY ON MON. SFC BOUNDARY
WILL BEGIN TO SET UP CLOSE TO THE NW CORNER OF THE CWA AS A SFC
SETTLES OVER THE MID-WEST AND A POTENT S/W APPROACHES FROM THE
ROCKIES AND PROMOTES A SFC WAVE SOMEWHERE ACROSS NE TX OR AR LATE
MON. THE COMBINATION OF THE DEVELOPING SFC BOUNDARY...MOISTURE
CONVERGENCE AND INCREASING LIFT...WE MAY SEE SOME LIGHT SHOWERS
DEVELOP MON AFTERNOON ACROSS THE NORTH. CHANCE POPS WILL BE
REFLECTED FOR MON AFTERNOON.   /CME/

THE STALLED FRONT APPEARS TO BECOME A LITTLE MORE ACTIVE MONDAY
NIGHT AS ANOTHER SHORTWAVE TROUGH DIVES INTO THE CAPROCK.  I EXPECT
THIS TO RESULT IN CYCLOGENESIS ALONG THE FRONT IN NORTH TEXAS.  THE
RESULTING LOW PRESSURE AREA...THE ASSOCIATED COLD FRONT...AND
SHORTWAVE TROUGH SHOULD ALL THEN BE PUSHED NORTHEASTWARD TOWARD THE
ARKLAMISS MONDAY NIGHT THROUGH TUESDAY MORNING.

MOISTURE VALUES SHOULD BE ADEQUATE (ALTHOUGH NOT OVERLY IMPRESSIVE)
WITH 850MB THETA-E VALUES BETWEEN 315K AND 320K...SURFACE DEWPOINTS
IN THE UPPER 50S...AND PRECIPITABLE WATER VALUES BETWEEN 1.00 AND
1.25 INCHES BY MONDAY.  HONESTLY...MOST OF THE MOISTURE AND
FORCING APPEARS TO BE HOVERING AROUND OR EVEN BEHIND THE FRONT WITH
THIS SYSTEM.  MANY OF THE KINEMATIC FIELDS ARE EVEN LESS IMPRESSIVE
THAN THE MOISTURE FIELDS (IN MY OPINION AT LEAST)...WITH THE RIGHT
ENTRANCE REGION OF THE UPPER JET WHICH COULD BE EXITING THE AREA AS
EARLY AS TUESDAY AFTERNOON.

ALL THIS BEING SAID...I PLAN ON KEEPING THE HIGHEST RAIN CHANCES
CLOSE TO THE FRONT WITH THE BIGGEST NUMBERS OVER THE NORTHERN PART
OF MY FORECAST AREA.  THE NEXT QUESTION...AT LEAST IN MY MIND...IS
WHEN.  RIGHT NOW...IM THINKING OUR AREA WILL SEE MOST OF ITS
RAINFALL FROM LATE MONDAY NIGHT TO EARLY TUESDAY AFTERNOON.

AS THE SHORTWAVE TROUGH EJECTS INTO THE OHIO VALLEY...THE FRONT
SHOULD MOVE THROUGH OUR AREA IN THE LATE AFTERNOON OR EARLY EVENING
HOURS TUESDAY.  I THINK SOME COLD-AIR STRATOCUMULI COULD HANG AROUND
INTO WEDNESDAY MORNING AS THE 850MB THERMAL TROUGH GRADUALLY MOVES
EAST.  SURFACE HIGH PRESSURE SHOULD THEN TAKE CONTROL OF OUR WEATHER
FOR MID-WEEK...AS THE UPPER-LEVEL FLOW BECOMES A LITTLE MORE ZONAL.

OF COURSE...A ZONAL FLOW IS A QUICK-MOVING FLOW.  THIS WEEK WILL
PROBABLY NOT BE AN EXCEPTION.  THE MEDIUM-RANGE MODELS ARE SHOWING
SOME DISCREPANCIES...BUT I FEEL MOST OF THESE DEAL WITH TIMING
RATHER THAN OUTCOME.  ALL INDICATIONS POINT TOWARD ANOTHER FRONT
AFFECTING OUR AREA SOMETIME FRIDAY OR SATURDAY.  WE MAY HAVE BETTER
BOUNDARY LAYER MOISTURE AND KINEMATIC FIELDS FOR THIS SYSTEM...AS IT
HAS THE POTENTIAL TO BE DRIVEN BY A HIGHER AMPLITUDE UPPER-LEVEL
TROUGH.  BECAUSE OF INCONSISTENCIES BETWEEN MEDIUM-RANGE MODELS...I
PLAN ON INTRODUCING A BLANKET 20 PERCENT WITH THIS PACKAGE TO
BRING SHOWER AND THUNDERSTORM CHANCES INTO THE GRIDS/ZONES. /BUTTS/

&&

.FIRE WEATHER...NOT MUCH HAS CHANGED WITH THE THINKING ON SUN AND
THE WILD FIRE POTENTIAL. AS WAS MENTIONED ABOVE...SFC WINDS WILL
INCREASE SIGNIFICANTLY BY MID/LATE MORNING WITH SUSTAINED AND GUSTY
WINDS THROUGH THE AFTERNOON ACROSS THE REGION. THE STRONGEST WINDS
WILL OCCUR ACROSS THE DELTA WITH SUSTAINED WINDS AROUND 25MPH AND
GUSTS TO 35MPH. CENTRAL SECTIONS WILL SEE SUSTAINED WINDS AROUND
20MPH WITH GUSTS BETWEEN 25-30MPH. FINALLY SE SECTIONS WILL SEE
SUSTAINED WINDS 15-20MPH WITH GUSTS 20-25MPH. NEEDLESS TO
SAY...WINDS ARE THE BIG PROBLEM FOR SUN. AS FOR MOISTURE...RELATIVE
HUMIDITY (RH) VALUES WILL BE HIGHER ON SUN THAN WHAT WE HAD TODAY.
HOWEVER...NUMEROUS FIRES ARE ALREADY ONGOING AND I REALLY DONT FEEL
RH VALUES 40% OR 30% WILL MAKE MUCH DIFFERENCE. THE FUEL ACROSS THE
REGION IS VERY HIGH AND EVERYTHING IS DRY AND JUST WAITING FOR A
SPARK

AFTER TALKING WITH SEVERAL AGENCIES THIS MORNING...WE HAVE ALL COME
TO AGREE THAT CONDITIONS WILL BE EXTREMELY HAZARDOUS ON SUNDAY DUE
TO THE STRONG WINDS AND WARM TEMPS. THUS...I WILL ISSUE A RED FLAG
WARNING FOR THE ENTIRE AREA. EVEN AS CONDITIONS LOOK TO BE WORSE
WHERE THE WINDS ARE THE STRONGEST...AREAS ACROSS THE SE ALREADY HAVE
MANY FIRES ONGOING. ANY WINDS OF 15-20MPH WILL CAUSE MAJOR PROBLEMS
OF ANY FIRE SPREADING AND POSSIBLY GETTING OUT OF CONTROL.

ALL ARE URGED TO SPREAD THE WORD ABOUT THE WILDFIRE POTENTIAL.
PLEASE REFER TO THE LATEST SPS (FIRE DANGER STATEMENT) AND RED FLAG
WARNING FOR DETAILS.    /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       40  73  53  72 /   0   0   5  24
MERIDIAN      34  71  49  73 /   0   0   5  22
VICKSBURG     45  75  55  72 /   0   0   5  30
HATTIESBURG   37  75  51  77 /   0   0   5  11
NATCHEZ       47  76  56  73 /   0   0   5  24
GREENVILLE    42  72  51  65 /   0   0  10  38
GREENWOOD     42  72  52  65 /   0   0  10  38

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...RED FLAG WARNING FROM 6 AM TO 6 PM CST SUNDAY FOR MSZ018-MSZ019-
     MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-
     MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-
     MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-
     MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-
     MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-
     MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

     LAKE WIND ADVISORY FROM 9 AM TO 5 PM CST SUNDAY FOR MSZ028-
     MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-MSZ036-MSZ037-MSZ038-
     MSZ039-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-
     MSZ049-MSZ050-MSZ051-MSZ053-MSZ054-MSZ055-MSZ056-MSZ059-
     MSZ060-MSZ061-MSZ062-MSZ063.

     WIND ADVISORY FROM 9 AM TO 5 PM CST SUNDAY FOR MSZ018-MSZ019-
     MSZ025-MSZ026-MSZ027-MSZ034-MSZ035-MSZ040-MSZ041.

LA...RED FLAG WARNING FROM 6 AM TO 6 PM CST SUNDAY FOR LAZ007-LAZ008-
     LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

     LAKE WIND ADVISORY FROM 9 AM TO 5 PM CST SUNDAY FOR LAZ015-
     LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

     WIND ADVISORY FROM 9 AM TO 5 PM CST SUNDAY FOR LAZ007-LAZ008-
     LAZ009.

AR...RED FLAG WARNING FROM 6 AM TO 6 PM CST SUNDAY FOR ARZ074-ARZ075.

     WIND ADVISORY FROM 9 AM TO 5 PM CST SUNDAY FOR ARZ074-ARZ075.

&&

SHORT TERM: CME
LONG TERM: BUTTS
Hazardous weather outlook, Jan 7, 2:51 PM CST, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
251 PM CST SAT JAN 07 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
082051-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
251 PM CST SAT JAN 07 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SUNDAY...

...NON PRECIPITATION...
AS SURFACE HIGH PRESSURE MOVES OFF THE SOUTHEAST US COAST AND A
SURFACE LOW MOVES ACROSS THE MID-WEST...A STRONG PRESSURE
GRADIENT WILL DEVELOP ACROSS THE LOWER MISSISSIPPI VALLEY. THIS
PRESSURE GRADIENT WILL ALLOW FOR SUSTAINED WINDS AROUND 25 MPH
WITH GUSTS TO 35 MPH ACROSS THE DELTA REGION WITH CENTRAL
SECTIONS SEEING SUSTAINED WINDS AROUND 20 MPH AND GUSTS TO 25 OR
30 MPH. DUE TO THESE CONDITIONS...A WIND ADVISORY HAS BEEN ISSUED
FOR THE DELTA AND A LAKE WIND ADVISORY WILL BE IN EFFECT FOR
CENTRAL SECTIONS. THE BREEZY AND GUSTY CONDITIONS WILL SUBSIDE
BETWEEN 5 AND 6 PM ON SUNDAY.

...FIRE DANGER...
A WARM AND BREEZY SUNDAY WILL SUPPORT CONDITIONS FOR EXTREME FIRE
DANGER ACROSS THE REGION. THESE HAZARDOUS WEATHER CONDITIONS WILL
COMBINE WITH A REGION THAT HAS BEEN RELATIVELY DRY OVER THE PAST
TWO WEEKS AND HAS A LARGE AMOUNT OF DRY FUEL FOR WILD FIRES.
NUMEROUS BRUSH AND WILDFIRES ARE ALREADY ONGOING ACROSS THE
ENTIRE REGION AND CONDITIONS ON SUNDAY WILL BE EXTREMELY
FAVORABLE FOR THE SPREADING OF THESE FIRES. REFERENCE THE RED
FLAG WARNING AND FIRE DANGER STATEMENT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT ANTICIPATED THROUGH NEXT SATURDAY JANUARY 14TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Jan 7, 10:05 AM CST, 5 hours 19 minutes before
FIRE DANGER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1005 AM CST SAT JAN 7 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
080000-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1005 AM CST SAT JAN 7 2006

...HIGH FIRE DANGER ACROSS THE REGION ON SUNDAY...

RELATIVELY DRY CONDITIONS HAVE PERSISTED OVER THE REGION THIS PAST
FALL AND EARLY WINTER SEASONS. EVEN THOUGH THERE WAS WIDESPREAD
RAINFALL OVER THE REGION DURING DECEMBER...NO SIGNIFICANT RAINFALL
HAS OCCURRED IN NEARLY TWO WEEKS. THIS IS ALLOWING FOR THE NORMAL
DORMANT/DEAD VEGETATION TO BECOME QUITE DRY AND SUSCEPTIBLE TO FIRE.
OVER THE PAST WEEK...THE REGION HAS ALREADY EXPERIENCED NUMEROUS
SMALL WILD-FIRES AND CONDITIONS REMAIN FAVORABLE FOR THIS TO
CONTINUE.

HAZARDOUS FIRE BURNING CONDITIONS WILL EXIST OVER THE REGION AS
EARLY AS THIS AFTERNOON AND ESPECIALLY ON SUNDAY AS STRONG SOUTHWEST
WINDS WILL BLOW. SUSTAINED WINDS ARE EXPECTED BETWEEN 15 AND 25 MPH
WITH GUSTS BETWEEN 25 AND 35 MPH. THE STRONGEST WINDS WILL OCCUR
ACROSS THE DELTA REGION WITH SLIGHTLY LESS WINDS ACROSS THE
SOUTHEAST AND EAST-CENTRAL. RELATIVE HUMIDITY VALUES WILL BE THE
LOWEST THIS AFTERNOON WITH MINIMUM VALUES BETWEEN 25-30%. RELATIVE
HUMIDITIES WILL BE A BIT HIGHER ON SUNDAY (35-45%) WITH HIGH
TEMPERATURES IN THE LOWER TO MIDDLE 70S. THE ONE DRAW BACK IS THAT
CONDITIONS ARE SO FAVORABLE FOR WILD FIRES...RELATIVE HUMIDITY
VALUES MAY NOT MAKE ANY DIFFERENCE ON SUNDAY AND THE WINDY
CONDITIONS WILL BE CAPABLE OF SPREADING FIRES ACROSS SECTIONS OF THE
AREA.

THE NATIONAL WEATHER SERVICE...ALONG WITH THE MISSISSIPPI FORESTRY
COMMISSION URGES EVERYONE TO BE EXTREMELY CAUTIOUS ABOUT THE START
OF FIRES. REMEMBER THAT CARELESS DEBRIS BURNING IS A LEADING CAUSE OF
WILD-FIRES IN MISSISSIPPI.

BE SURE TO STAY TUNED FOR LATER STATEMENTS CONCERNING THIS DEVELOPING
FIRE DANGER POTENTIAL.

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 3:24 PM CSTLake Wind AdvisoryJANCatahoula, Concordia, Franklin, Madison, Richland, Tensas26 hr

Nearby

Wind Advisories in Mississippi, 2006Wind Advisories in Louisiana, 2006Wind Advisories in Arkansas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.